News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: NABOTHIAN CYSTS, BLEEDING & DISCHARGE


 WINDELLA - Sat Feb 11, 2006 8:24 pm

I AM 30 YR. OLD FEMALE EXPERIENCING HEAVY BLEEDING AND CLOTTING DURING INTERCOURSE (NOTHING ROUGH) LASTING SEVERAL DAYS AFTERWARDS. I WENT TO THE DOCTOR, AND A PAP TEST CONFIRMED A "GROWTH" ON OR NEAR MY CERVIX. I WAS THEN SENT TO HAVE A VAGINAL ULTRASOUND AND THE RESULT WAS NABOTHIAN CYSTS. I HAVE YET TO RETURN TO MY DR. BECAUSE I LOST MY MED. INSURANCE ( IN THE PROCESS OF OBTAINING COVERAGE). I HAVE 1 SEXUAL PARTNER, AND AM NOW CONCERNED BECAUSE I AM EXPERIENCING A WHITISH CREAMY DISCHARGE (NOT LIKE COTTAGE CHEESE) AND VERY STRONG ODORED, COULD THIS BE THE PUSS LIKE FLUID IN THE CYSTS RUPTURING? AND IF SO, WHY AM I BLEEDING SO HEAVILY, AND WHAT COULD BE THE CAUSE OF THIS? I AM RARELY SEXUALLY ACTIVE DUE TO THE BLEEDING, HAS BEEN A PROBLEM FOR AT LEAST 2 YRS. I AM NOT TAKING ANY MEDICATION, AND DO NOT HAVE ANY PAIN ASSOCIATED WITH THESE SYMPTOMS. I HAVE REGULAR HEAVY PERIODS AS WELL. PLEASE HELP!
 Dr. Tamer Fouad - Sun Feb 12, 2006 6:31 am

User avatar I don't believe your symptoms are related to your Nabothian cysts.

Please do not use ALL-CAPS in your title or message. This is clearly stated in the forum rules.
 kymom - Thu Jun 10, 2010 7:05 pm

I have been having some odd things and wondering if this is what I have? I feel I have to urinate and then the palms of my hands and bottoms of my feet start to itch. I do go and urinate but feel like I'm about to pass out and start sweating profusely enought to soak my head and upper body and am really flushed. I then have hard pain in the center and lower stomach above pubic area. This usually lasts anywhere from 15 min to 1 1/2 hours and I break out in a rash all over my body. the rash starts to subside when the pain starts to alleviate. Next morning I also start bleeding. Could this be a cyst rupuring? I've had this happen about 6 times and each time is worse for pain and rash. I take synthroid 125 and metformin500.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here